# SDR QXEA2016082400554

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,559 hours, 24,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SIDE OF FRAME BS 361 BETWEEN STRINGERS 27 - 28L.  COMPLIED WITH ET & UT INSPECTIONS IAW NDTM 51-00-06 & 51-00-04.  NO DEFECTS NOTED. REMOVED CORROSION IAW SRM 51-21-00.  FOUND OUT OF LIMITS IAW SRM 53-30-15 ITEM 94.  REPAIRED IAW RD 8/4-53-7694 ISSUE 2 STEPS 1-3.
